Errata to the paper "On the ε-theorems" (Fund. Math. 43, p. 156-165)
Fundamenta Mathematicae, Tome 44 (1957) no. 3, p. 333
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_44_3_333,
author = {H. Rasiowa},
title = {Errata to the paper {"On} the \ensuremath{\varepsilon}-theorems" {(Fund.} {Math.} 43, p. 156-165)},
journal = {Fundamenta Mathematicae},
pages = {333--333},
year = {1957},
volume = {44},
number = {3},
doi = {10.4064/fm-44-3-333},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-44-3-333/}
}
H. Rasiowa. Errata to the paper "On the ε-theorems" (Fund. Math. 43, p. 156-165). Fundamenta Mathematicae, Tome 44 (1957) no. 3, p. 333. doi: 10.4064/fm-44-3-333
Cité par Sources :